Texas, 2011

High Wind in Texas, June 19, 2011

June 19, 2011 · NWS MAF · 1 event in 1 county or zone

Isolated thunderstorms developed over the Davis Mountains and Marfa Plateau, and then moved into the Rio Grande River Valley during the early evening hours. These thunderstorms developed due to intense heating along a narrow instability axis.

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MAF wrote it up.

Isolated thunderstorms developed over the Davis Mountains and Marfa Plateau, and then moved into the Rio Grande River Valley during the early evening hours. These thunderstorms developed due to intense heating along a narrow instability axis. A dry microburst resulted in some minor damage in Lajitas, TX.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before the first event at Jun 19, 5:13 PM CST, 1 hour 2 minutes earlier.

Area forecast discussion, Jun 19, 5:13 PM CST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
613 PM CDT SUN JUN 19 2011

.DISCUSSION...
SEE BELOW

&&

.AVIATION...
VFR CONDITIONS WILL PERSIST THROUGH THE TAF PERIOD. WINDS WILL DIE
DOWN DURING THE EARLY MORNING HOURS. A FEW ISOLATED THUNDERSTORMS
MAY LINGER IN THE LOWER TRANS PECOS FOR THE NEXT COUPLE OF
HOURS...BUT MOSTLY REMAIN EAST OF FST. LATE MONDAY MORNING THE
WIND WILL PICK BACK UP AGAIN AND MAINLY COME FROM THE SOUTHWEST.
SOME ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED MONDAY
AFTERNOON...BUT WILL REMAIN EAST OF FST AND MAF.

&&

.PREV DISCUSSION... /ISSUED 216 PM CDT SUN JUN 19 2011/

DISCUSSION...
THE HEAT GOES ON THROUGH MONDAY WITH A LEE SURFACE TROUGH IN PLACE
IN LOW LEVEL THERMAL RIDGING. THE SURFACE TROUGH CURRENTLY EXTENDS
FROM THE CENTRAL PERMIAN BASIN TO THE BIG BEND. LIKE YESTERDAY
AFTERNOON A LOT OF CUMULUS IS DEVELOPING IN THE DAVIS MOUNTAINS
AND MARFA PLATEAU BEHIND THE TROUGH AND AN ISOLATED DRY SHOWER AND
OR THUNDERSTORM CAN NOT BE RULED OUT IN THESE AREAS THROUGH THIS
EVENING. FARTHER EAST THE GUIDANCE IS INDICATING THAT THE LOW LEVEL
MOISTURE WILL HOLD ACROSS THE SOUTHEAST PERMIAN BASIN AND THE
LOWER TRANS PECOS. WILL GO WITH 20 PERCENT CHANCE OF THUNDERSTORMS
IN THESE AREAS THIS EVENING AS THE CAP BREAKS WITH THE HELP OF THE
HIGHER TERRAIN IN EASTERN PECOS COUNTY. WENT SEVERAL DEGREES ABOVE
GUIDANCE FOR LOWS IN THE PERMIAN BASIN DUE TO THE LOW LEVEL JET
OVERNIGHT. WILL CONTINUE THE HIGH WIND WARNING FOR GUADALUPE PASS
THROUGH 03Z TONIGHT WITH 30 KNOT 700 MILLIBAR WINDS PROGGED OVER
THAT REGION.

BY MONDAY AN UPPER LEVEL STORM SYSTEM WILL PASS BY TO THE NORTH
ACROSS THE CENTRAL ROCKIES AND PLAINS. IT WILL CONTINUE TO BE
BREEZY TO WINDY MAINLY NORTH OF INTERSTATE 10. WITH THE MAIN
SHORTWAVE PASSING BY WELL TO THE NORTH PRECIPITATION CHANCES ALONG
THE SURFACE TROUGH LOOK LOWER THAN SATURDAY AND SUNDAY AND FURTHER
EAST ACROSS THE EXTREME EASTERN PERMIAN BASIN AND LOWER TRANS
PECOS REGION.

BY MONDAY NIGHT A COLD FRONT WILL HEAD SOUTH TO NEAR THE PECOS
RIVER BY TUESDAY MORNING AS THE UPPER LOW CONTINUES TO MOVE EAST
ACROSS THE NORTHERN PLAINS INTO THE UPPER MISSISSIPPI VALLEY.
DIFFLUENCE AND SHORTWAVE ACTIVITY ALONG THE SOUTHERN PERIPHERY OF
THE 500 MILLIBAR HEIGHT GRADIENT SHOULD ALLOW FOR INCREASING
FORCING AND CONVERGENCE ALONG THE FRONT. WILL GO WITH A SLIGHT
CHANCE TO CHANCE OF THUNDERSTORMS ACROSS THE PERMIAN BASIN TUESDAY
AND TUESDAY NIGHT. PRECIPITATION AMOUNTS WILL DEPEND ON THE
INTENSITY OF THESE WAVES. LOOKS LIKE TEMPERATURES WILL COOL
SEVERAL DEGREES BEHIND THE FRONT BUT TEMPERATURES WILL STILL BE
WELL ABOVE NORMAL TUESDAY. BY WEDNESDAY AND WEDNESDAY NIGHT
NORTHWESTERLY DIFFLUENT LOW ALOFT IN TANDEM WITH ANOTHER PUSH OF
SLIGHTLY COOLER AIR FROM THE NORTH WILL KEEP ISOLATED THUNDERSTORMS
CHANCES GOING IN WEST TEXAS.

NEXT THURSDAY THROUGH SUNDAY LOOKS VERY HOT AND DRY AGAIN AS THE
UPPER LEVEL DEATH RIDGE BUILDS AGAIN OVER THE FORECAST AREA.

FIRE WEATHER...
DRY LIGHTNING LAST EVENING PROVED PROBLEMATIC WITH MORE THAN 5 NEW
STARTS ACROSS THE PB AND ESPECIALLY PECOS COUNTY. WINDS...HEAT...DRY
AIR AND POTENTIAL FOR MORE DRY LIGHTNING ONLY AGGRAVATES CONDITIONS
EVEN MORESO THIS AFTERNOON. THIS WEATHER PATTERN IS VERY ATYPICAL (W
WINDS W TX PLAINS) FOR THIS TIME OF YEAR BUT GOES ALONG THE RECORD
DROUGHT. COMPLEXITY OF THE WEATHER ISSUES ON TOP OF RECORD DRY FUELS
CERTAINLY MAKES THIS A LIKELY HIGH IMPACT DAY FOR NEW FIRES AND
CERTAINLY ONGOING FIRES. LOW LEVEL JET WILL DEVELOP THIS EVENING
PROLONGING WINDS INTO THE MID EVENING HOURS AND THUS RFW IN EFFECT
UNTIL 03Z.

MORE OF THE SAME MONDAY AS UPPER LOW PASSES WELL TO THE N. PATTERN
SIMILAR TO HIGH END DAYS WRT PLACEMENT OF FEATURES HOWEVER STRONGEST
WIND FIELDS DO LOOK TO MOVE THRU BEFORE MAX HEATING THUS TENDING TO
DIMINISH WINDS AS COMPARED TO TODAY/S. STILL BLOW TORCH LIKE
DOWNSLOPE WINDS WILL SERVE TO SHOVE DRY AIR WELL TO THE E AND WITH
TRIPLE DIGIT HEAT THE RH WILL AGAIN FALL TO NEAR 5 PCT. 25KT 85H/7H
WINDS WILL ENSURE WINDY (20-30 MPH) CONDITIONS. POTENTIAL FOR
PREVIOUS DAYS DRY LIGHTNING STARTS TO COME OUT AND MAKING THIS A
POTENTIALLY HIGH IMPACT DAY FOR RESOURCES.

CLIMATE...
TODAY IS THE 13TH DAY IN A ROW THAT THE HIGH TEMPERATURE HAS
REACHED AT LEAST 100 DEGREES AT THE MIDLAND INTERNATIONAL AIRPORT.
THIS IS THE 2ND LONGEST CONSECUTIVE STRING OF 100 DEGREE DAYS.
100 DEGREE HIGH TEMPERATURES LOOK LIKELY AGAIN MONDAY WHICH WOULD
TIE THE RECORD SET OF 14 CONSECUTIVE DAYS SET FROM JUNE 16TH
THROUGH JUNE 29TH 1998. THE STRING WILL BE IN JEOPARDY ON TUESDAY
DUE TO A WEAK COLD FRONT FORECAST TO PASS THROUGH THE REGION.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR THE FOLLOWING
     ZONES... GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...SOUTHEAST
     PLAINS/BLM ROSWELL/LNZ.

     RED FLAG WARNING FROM 9 AM TO 9 PM MDT MONDAY FOR THE FOLLOWING
     ZONES... GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...SOUTHEAST
     PLAINS/BLM ROSWELL/LNZ.

     HIGH WIND WARNING UNTIL 9 PM MDT THIS EVENING FOR THE FOLLOWING
     ZONES... GUADALUPE MOUNTAINS OF EDDY COUNTY.

TX...HEAT ADVISORY UNTIL 10 PM CDT TUESDAY FOR THE FOLLOWING ZONES...
     BIG BEND AREA...PRESIDIO VALLEY...TERRELL.

     RED FLAG WARNING UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR THE
     FOLLOWING ZONES... ANDREWS...BORDEN...CRANE...DAWSON...
     ECTOR...GAINES...GLASSCOCK...GUADALUPE MOUNTAINS...HOWARD...
     LOVING...MARTIN...MIDLAND...MITCHELL...REAGAN...REEVES
     COUNTY AND UPPER TRANS PECOS...SCURRY...UPTON...VAN HORN
     AND HIGHWAY 54 CORRIDOR...WARD...WINKLER.

     RED FLAG WARNING FROM 10 AM CDT /9 AM MDT/ TO 10 PM CDT /9 PM
     MDT/ MONDAY FOR THE FOLLOWING ZONES... ANDREWS...BORDEN...
     CRANE...DAWSON...ECTOR...GAINES...GLASSCOCK...GUADALUPE
     MOUNTAINS...HOWARD...LOVING...MARTIN...MIDLAND...MITCHELL...
     REAGAN...REEVES COUNTY AND UPPER TRANS PECOS...SCURRY...
     UPTON...VAN HORN AND HIGHWAY 54 CORRIDOR...WARD...WINKLER.

     HEAT ADVISORY UNTIL 1 AM CDT TUESDAY FOR THE FOLLOWING ZONES...
     ECTOR...HOWARD...MIDLAND...PECOS.

     HIGH WIND WARNING UNTIL 9 PM MDT THIS EVENING FOR THE FOLLOWING
     ZONES... GUADALUPE MOUNTAINS.

&&

76
Hazardous weather outlook, Jun 19, 1:30 PM CST, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
230 PM CDT SUN JUN 19 2011

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-201930-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
230 PM CDT SUN JUN 19 2011 /130 PM MDT SUN JUN 19 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

VERY HOT TEMPERATURES OF 105 TO 115 DEGREES...ALONG WITH CONTINUED
VERY WARM OVERNIGHT TEMPERATURES WILL KEEP THE RISK FOR HEAT
EXHAUSTION...HEAT CRAMPS...AND OTHER HEAT RELATED ILLNESSES HIGH
TODAY AND TONIGHT ALONG THE RIO GRANDE FROM THE PRESIDIO VALLEY TO
SOUTHERN TERRELL COUNTY...THE STOCKTON PLATEAU...AND URBAN AREAS
AROUND ODESSA...MIDLAND...AND BIG SPRING IN ECTOR...MIDLAND...AND
HOWARD COUNTIES. A HEAT ADVISORY REMAINS IN EFFECT FOR THESE
LOCATIONS TODAY AND TONIGHT.

THE COMBINATION OF THE RECENT RECORD STRETCH OF HEAT...THE PROLONGED
DROUGHT...VERY LOW RELATIVE HUMIDITY...AND WINDY CONDITIONS WILL
CREATE FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD
ACROSS MUCH OF THE AREA TODAY. THIS COMBINED WITH THE POTENTIAL
FOR DRY LIGHTNING AND GUSTY OUTFLOW WINDS MAKES THIS A HIGH IMPACT
FIRE WEATHER DAY. A RED FLAG WARNING IS IN EFFECT.

ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS THE WESTERN LOW
ROLLING PLAINS...THE PERMIAN BASIN...AND MAINLY THE LOWER TRANS
PECOS REGION THIS AFTERNOON AND EVENING. ANY STORM THAT DEVELOPS
WILL BE CAPABLE OF PRODUCING DAMAGING DOWNBURST WINDS AND DRY
LIGHTNING STRIKES.

A HIGH WIND WARNING HAS BEEN ISSUED FOR THE GUADALUPE MOUNTAINS
WITH WESTERLY WIND OF 30 TO 40 MPH WITH GUSTS TO 60 MPH EXPECTED.
IT WILL ALSO BE GUSTY ACROSS SOUTHEAST NEW MEXICO WHERE GUSTS OF
45 TO 50 MPH WILL BE POSSIBLE AND IN THE PERMIAN BASIN WHERE GUSTS
OF 35 TO 40 MPH WILL BE POSSIBLE RESULTING IN AREAS OF BLOWING DUST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A HEAT ADVISORY WILL REMAIN IN EFFECT MONDAY AND MONDAY NIGHT ALONG
THE RIO GRANDE FROM THE PRESIDIO VALLEY TO SOUTHERN TERRELL
COUNTY...THE STOCKTON PLATEAU...AND URBAN AREAS AROUND ODESSA...
MIDLAND...AND BIG SPRING IN ECTOR...MIDLAND...AND HOWARD
COUNTIES...WHERE CONTINUED VERY HOT TEMPERATURES OF 105 TO 115
DEGREES DURING THE DAY AND VERY WARM OVERNIGHT LOWS ARE EXPECTED
TO CONTINUE.

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE SOUTHEAST
NEW MEXICO PLAINS...THE GUADALUPE MOUNTAINS...THE VAN HORN AND
HIGHWAY 54 CORRIDOR...THE UPPER TRANS PECOS REGION...AND THE
PERMIAN BASIN AGAIN MONDAY. A RED FLAG WARNING IS NOW IN EFFECT
FOR THESE LOCATIONS MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Jun 19, 1:50 PM CST, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
250 PM CDT SUN JUN 19 2011

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-201200-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL...
SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON...
BIG SPRING...COLORADO CITY...VAN HORN...PECOS...MENTONE...
RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...GARDEN CITY...
MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...ALPINE...
FORT DAVIS...FORT STOCKTON...PRESIDIO...MARFA...BIG BEND NP...
MARATHON...SANDERSON...GUADALUPE MOUNTAINS NP...PINE SPRINGS
250 PM CDT SUN JUN 19 2011 /150 PM MDT SUN JUN 19 2011/

...HEAT WAVE TO CONTINUE ACROSS WEST TEXAS AND SOUTHEASTERN NEW
MEXICO THROUGH TUESDAY...

HOT DAYTIME HIGHS AND WARM NIGHTTIME LOWS WILL PERSIST ACROSS WEST
TEXAS AND SOUTHEASTERN NEW MEXICO THROUGH TUESDAY. FOR MONDAY...
AFTERNOON HEAT INDEX VALUES WILL PEAK BETWEEN 100 AND 110
DEGREES...WITH THE GREATEST HEAT EXPECTED ALONG THE RIO GRANDE AS
WELL AS IN AND NEAR THE CITIES OF BIG SPRING...FORT STOCKTON...
MIDLAND...AND ODESSA. OVERNIGHT LOWS WILL RANGE FROM THE LOWER 60S
ACROSS THE DAVIS MOUNTAINS TO NEAR 80 IN THE EASTERN PERMIAN BASIN
SOUTH TO ALONG THE RIO GRANDE.

BY TUESDAY...SLIGHTLY COOLER TEMPERATURES ARE FORECAST FOR THE AREA
AS A WEAK COLD FRONT APPROACHES FROM THE NORTH. IT WILL STILL BE HOT
ALONG THE RIO GRANDE WITH HIGHS BETWEEN 100 AND 110. WHILE THE
OFFICIAL HIGHS AT BIG SPRING...FORT STOCKTON...MIDLAND...AND ODESSA
WILL RANGE FROM THE MID 90S TO NEAR 100...AN INCREASE IN HUMIDITY
WILL MAKE IT FEEL HOTTER.

A BREAK IN THE HEAT IS EXPECTED TO BEGIN TUESDAY NIGHT AS THE COLD
FRONT PUSHES THROUGH MUCH OF THE REGION...RETURNING TEMPERATURES TO
NEAR OR SLIGHTLY ABOVE NORMAL.

IF OUTDOORS WORK IS REQUIRED MONDAY AND TUESDAY...TRY TO RESCHEDULE
STRENUOUS ACTIVITIES TO THE EARLY MORNING OR EVENING HOURS TO
REDUCE THE RISK OF HEAT EXHAUSTION AND HEAT STROKE. IF OUTDOORS...
WEAR LIGHT WEIGHT...LOOSE FITTING CLOTHING AND A HAT. ABOVE
ALL...STAY HYDRATED! DRINK PLENTY OF WATER. STAY AWAY FROM
ALCOHOLIC AND CAFFEINATED DRINKS AS THESE WILL DEHYDRATE YOU.

ANIMALS ARE ALSO SUSCEPTIBLE TO HEAT STRESS. ENSURE THAT OUTDOOR
PETS AND LIVESTOCK HAVE SUFFICIENT WATER.
Special weather statement, Jun 19, 3:12 PM CST, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
412 PM CDT SUN JUN 19 2011

TXZ068-075-192145-
CRANE-PECOS-
412 PM CDT SUN JUN 19 2011

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CENTRAL CRANE AND NORTH CENTRAL PECOS COUNTIES UNTIL 445 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED OVER IMPERIAL AT 411 PM
CDT...MOVING NORTHEAST AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&
Special weather statement, Jun 19, 4:00 PM CST, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
500 PM CDT SUN JUN 19 2011

TXZ075-192230-
PECOS-
500 PM CDT SUN JUN 19 2011

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CENTRAL PECOS COUNTY UNTIL 530 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 13 MILES SOUTHWEST OF BAKERSFIELD
JUST SOUTH OF INTERSTATE 10 AT 458 PM CDT...MOVING EAST AT 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

Event by event

1 high wind. Local standard time, as filed.

High Wind, Big Bend Area

When
June 19, 6:15 PM CST to 6:20 PM CST
Where
Big Bend Area forecast zone
Measured
52 kt (60 mph) estimated gust
Reported by
COOP Observer

A COOP Observer reported a downburst moved through Lajitas sometime between 1800-1830 CST. The wind damaged the roofs of some structures, although the type of these roofs was not available in the report.

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2011Every state in 2011This day in weather historyWarnings in Texas, June 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 326485.